MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ ISOTHERMAL BREATHING CIRCUIT 1.3 M (4.5') ¿ INFANT RESPIRATORY CIRCUIT; VENTILATOR BREATHING CIRCUIT, SINGLE-USE

VYAIRE MEDICAL AIRLIFE¿ ISOTHERMAL BREATHING CIRCUIT 1.3 M (4.5') ¿ INFANT RESPIRATORY CIRCUIT; VENTILATOR BREATHING CIRCUIT, SINGLE-USE
Model Number CIRCUIT RESP INFANT 4FT UNHTD 30/CS
Medical Device Problem Code Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the water trap was difficult to remove from the 6800-503 circuit resp infant 4ft unhtd 30/cs.The event occurred during use.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.On follow-up, it was confirmed that the customer changed the circuit to prevent patient injury/harm.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Results of investigation:the device history record of the fg infant resp circ 4 ft part number 6800-503 with lot number 0004207263 and the device history record of the part number float style water trap part number 3185 with lot number 1306333 were reviewed, and no issues were found.A closed physical sample was received of the fg infant resp circ 4 ft with lot number 0004207263 was visually inspected was visually inspected and no defects were found on the sample recived.Material may be involved in the defect.We found out that the tank, float water trap part number 65-2054a, and body, float water trap part number 65-2011a, are difficult to disassemble.A quality notification (qn-2023-006) was sent to the supplier of both components for further investigation.In addition, manufacturing personnel may be related to the reported defect because the assembly between parts 65-2054a and 65-2011a is performed manually.If manufacturing personnel assembly is too hard, a defect like the one reported in this complaint could occur.In the video received, we could observe the customer trying to disassembly the water trap with circular movements as if it were threaded, but we recommend disassembly performing movements side to side to separate the tank float water trap part number 65-2054a from the body float water trap part number 65-2011a.Additionally, it was reviewed to see if there were previous reports in the last 3 years related to the defect in this complaint.No trend was found.The root cause was not determined.However, vyaire will continue to monitor and follow up on the reported defect.

Brand Name
AIRLIFE¿ ISOTHERMAL BREATHING CIRCUIT 1.3 M (4.5') ¿ INFANT RESPIRATORY CIRCUIT
Common Device Name
VENTILATOR BREATHING CIRCUIT, SINGLE-USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine CA 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción n
o. 85, parque undustrial mexic
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
686561-5500
MDR Report Key15831528
Report Number8030673-2022-00280
Device Sequence Number12030031
Product Code BZE
UDI-Device Identifier10190752157408
UDI-Public(01)10190752157408(10)0004207263
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCIRCUIT RESP INFANT 4FT UNHTD 30/CS
Device Catalogue Number6800-503
Device Lot Number0004207263
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date11/20/2022
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown